U.S. doctors online nowAsk doctors free
Odessa, Texas
A 22-year-old female asked:

I take amethyst, the continuous bcp. and have spotting. all tests and exams have came out clear. what can i do to stop this spotting?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.